Journal article icon

Journal article

CORRECTION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01799246

Authors


THAKKER, R More by this author
Journal:
JOURNAL OF INHERITED METABOLIC DISEASE
Volume:
12
Issue:
3
Pages:
378-379
Publication date:
1989
DOI:
ISSN:
0141-8955
URN:
uuid:6a938d1a-bbb4-49e5-8912-0fe065d7d0cf
Source identifiers:
14591
Local pid:
pubs:14591

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP